- Nasal Spray
- Fexofenadine (Allegra)
- Chlorpheniramine Maleate (Chlor-Trimeton)
- Children's Medicine
- Cetirizine (Zyrtec)
- Diphenhydramine (Benadryl)
- Loratadine (Claritin)
-
Perrigo Cetirizine Hydrochloride 10 mg - 300 Tablets | Zyrtec
Perrigo$13.99Perrigo Cetirizine HCl 10 mg Tablets – 300 Count | Generic Zyrtec® with Cetirizine Hydrochloride Cetirizine Hydrochloride 10 mg is the active ingredient in Zyrtec®, and this generic Zyrtec from Perrigo offers the same original prescription... -
Cold and Cough Relief Coricidin® HBP Cold & Flu 325 mg - 2 mg Strength 20 Tablets
Coricidin$16.32Cold and Cough Relief Coricidin® HBP Cold & Flu 325 mg - 2 mg Strength 20 Tablets Temporarily relieves: minor aches and pains; headache; sneezing; runny nose Decongestant-free cold relief for people with high blood pressure Please note...